# SDR CA070518005

- Difficulty date: May 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 42,979 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 69474753
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE DAILY INSPECTION, MAINTENANCE PERSONNEL HEARD A LOUD BANG, WHICH WAS FOLLOWED BY A DROP IN APU DUCT PRESSURE TO 0 PSI. UPON INSPECTION, 2 BLEED AIR DUCTS WERE FOUND RUPTURED, FORWARD OF THE APU LOAD CONTROL VALVE THAT CONNECT TO THE BLEED AIR BY-PASS VALVE. NO ADDITIONAL DAMAGE PROBLEMS WERE NOTED.  NOTE: INFORMATION LISTED ABOVE IN AREA 9, BLOCK(B) PN.  THE PN LISTED ARE FOR THE TWO DUCT ASSEMBLIES THAT WERE FOUND DAMAGED.  DUCT P/N 69-47475-3 AND 69-47474-3  (TC NR 20070518005)
